Alert archive / Iowa / Tornado Warnings in 2026
Tornado Warning 5, NWS Quad Cities, IA
NWS Quad Cities, IA issued this tornado warning at Mar 10, 2026, 8:41 PM CDT for Lee County, Van Buren County, Iowa; Clark County, Missouri. It was in force for 64 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 10, 2026, 8:41 PM CDT (01:41 UTC)
- Expired
- Mar 10, 2026, 9:45 PM CDT
- In force
- 64 min
- Issued by
- NWS Quad Cities, IA
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 2.0 in
Counties Lee County, IA, Van Buren County, IA, Clark County, MO
The radar
The Quad Cities radar (KDVN), 135 km from the middle of the area, began a volume at 01:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 10, 9:05 PM CDT | TSTM WND DMG | 3 Wsw Donnellson, IA | Cattle shed and feed shed were blown down. Possible tornado. |
| Mar 10, 9:05 PM CDT | TORNADO | 4 Wsw Donnellson, IA | An EF1 tornado with peak winds of 95 to 100 mph begun its 1.5 mile long path by downing some tree branches. The tornado increased in strength causing damage to the door of a farm outbuilding along with damage to additional farm out buildings. The tornado conti |
| Mar 10, 9:10 PM CDT | HAIL 1.5 | 2 Sw Donnellson, IA | |
| Mar 10, 9:10 PM CDT | HAIL 1.5 | 2 Sw Donnellson, IA | |
| Mar 10, 9:26 PM CDT | TORNADO | 2 Sse Franklin, IA | An EF1 tornado with max winds near 90 mph begun its 2.1 mile long path with damage to tree branches. The tornado then caused damage to some fascia on a house. It then crossed into Wilson Lake park where additional trees were downed. Some trees were uprooted wi |
| Mar 10, 9:38 PM CDT | TORNADO | 2 W Wever, IA | In coordination with the Denmark, IA Fire Dept, an EF1 tornado with maximum winds of 100 mph and path length of 1.2 miles was determined to have occurred on March 10. Numerous trees were snapped or uprooted, and one power pole was snapped. A large section of s |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this tornado warning; the first came 24 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 10, 3:57 PM CDT | Tornado Watch | SPC | 10 hr |
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 1.7 hours before the alert went out and 140 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 343 J/kg
- Mixed-layer CIN
- -359 J/kg
- Mixed-layer LCL
- 771 m above ground
- 0-6 km bulk shear
- 78 kt
- 0-1 km storm-relative helicity
- 529 m²/s²
- 0-3 km storm-relative helicity
- 725 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 25.6
The text
As transmitted.
111
WFUS53 KDVN 110141
TORDVN
IAC111-177-MOC045-110245-
/O.NEW.KDVN.TO.W.0005.260311T0141Z-260311T0245Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Quad Cities IA/IL
841 PM CDT Tue Mar 10 2026
The National Weather Service in the Quad Cities has issued a
* Tornado Warning for...
Southeastern Van Buren County in southeastern Iowa...
Central Lee County in southeastern Iowa...
Northwestern Clark County in northeastern Missouri...
* Until 945 PM CDT.
* At 840 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Indian Lake Park, or 12 miles southeast of
Keosauqua, moving east at 35 mph. This storm previously produced a
tornado northeast of Azen.
HAZARD...Tornado and hail up to two inches in diameter.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Donnellson, Croton, Farmington, Indian Lake Park, Shimek State
Forest, Primrose, Lee County Fairgrounds, and Battle of Athens
Campground around 845 PM CDT.
Franklin and Charleston around 850 PM CDT.
New Boston and Wilson Lake around 855 PM CDT.
Other locations in the path of this tornadic thunderstorm include
Montrose, Fort Madison Municipal Arpt, Sawyer, Denmark, Augusta and
Welter Recreation Area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
This storm has a history of producing tornadoes. For your safety,
seek shelter now!
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
&&
LAT...LON 4055 9194 4063 9195 4076 9129 4075 9125
4064 9126 4063 9131 4060 9136 4055 9141
4053 9140
TIME...MOT...LOC 0140Z 265DEG 32KT 4061 9179
TORNADO...RADAR INDICATED
MAX HAIL SIZE...2.00 IN
$$
Gunkel5 follow-up statements
174
WWUS53 KDVN 110155
SVSDVN
Severe Weather Statement
National Weather Service Quad Cities IA/IL
855 PM CDT Tue Mar 10 2026
IAC111-177-MOC045-110245-
/O.CON.KDVN.TO.W.0005.000000T0000Z-260311T0245Z/
Van Buren IA-Lee IA-Clark MO-
855 PM CDT Tue Mar 10 2026
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 945 PM CDT FOR
SOUTHEASTERN VAN BUREN...CENTRAL LEE AND NORTH CENTRAL CLARK
COUNTIES...
At 853 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Shimek State Forest, or 13 miles west of Nauvoo,
moving east at 35 mph.
HAZARD...Tornado and two inch hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Fort Madison, West Point, Donnellson, Franklin, New Boston,
Pollmiller Park, Wilson Lake, Lee County Fairgrounds, and
Charleston.
Other locations in the path of this tornadic thunderstorm include
Montrose, Fort Madison Municipal Arpt, Sawyer, Denmark, Augusta and
Welter Recreation Area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
This storm has a history of producing tornadoes. Seek shelter now!
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
&&
LAT...LON 4056 9178 4066 9181 4076 9129 4075 9125
4064 9126 4063 9131 4060 9136 4055 9141
4053 9140
TIME...MOT...LOC 0153Z 265DEG 32KT 4062 9163
TORNADO...RADAR INDICATED
MAX HAIL SIZE...2.00 IN
$$
Gunkel185
WWUS53 KDVN 110204
SVSDVN
Severe Weather Statement
National Weather Service Quad Cities IA/IL
904 PM CDT Tue Mar 10 2026
IAC177-MOC045-110212-
/O.CAN.KDVN.TO.W.0005.000000T0000Z-260311T0245Z/
Van Buren IA-Clark MO-
904 PM CDT Tue Mar 10 2026
...THE TORNADO WARNING FOR SOUTHEASTERN VAN BUREN AND NORTH CENTRAL
CLARK COUNTIES IS CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 1100 PM CDT for west central
Illinois...southeastern Iowa...and northeastern Missouri.
&&
LAT...LON 4057 9169 4058 9169 4059 9170 4068 9172
4076 9129 4075 9125 4064 9126 4063 9131
4061 9135 4055 9141
TIME...MOT...LOC 0202Z 265DEG 32KT 4063 9151
$$
IAC111-110245-
/O.CON.KDVN.TO.W.0005.000000T0000Z-260311T0245Z/
Lee IA-
904 PM CDT Tue Mar 10 2026
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 945 PM CDT FOR CENTRAL
LEE COUNTY...
At 902 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Wilson Lake, or 8 miles west of Fort Madison, moving
east at 35 mph towards Donnellson.
HAZARD...Tornado and two inch hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Fort Madison, West Point, Pollmiller Park, Fort Madison Municipal
Arpt, Sawyer, and Denmark.
Other locations in the path of this tornadic thunderstorm include
Augusta and Welter Recreation Area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
This storm has a history of producing tornadoes. Seek shelter now!
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
&&
LAT...LON 4057 9169 4058 9169 4059 9170 4068 9172
4076 9129 4075 9125 4064 9126 4063 9131
4061 9135 4055 9141
TIME...MOT...LOC 0202Z 265DEG 32KT 4063 9151
TORNADO...RADAR INDICATED
MAX HAIL SIZE...2.00 IN
$$
Gunkel866
WWUS53 KDVN 110207
SVSDVN
Severe Weather Statement
National Weather Service Quad Cities IA/IL
907 PM CDT Tue Mar 10 2026
IAC111-110245-
/O.CON.KDVN.TO.W.0005.000000T0000Z-260311T0245Z/
Lee IA-
907 PM CDT Tue Mar 10 2026
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 945 PM CDT FOR CENTRAL
LEE COUNTY...
At 906 PM CDT, a confirmed tornado was located over Wilson Lake
moving east at 35 mph. This storm is heading towards Donnellson Iowa.
HAZARD...Damaging tornado and two inch hail.
SOURCE...Weather spotters confirmed tornado.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornado will be near...
Fort Madison, West Point, Pollmiller Park, Fort Madison Municipal
Arpt, and Sawyer around 910 PM CDT.
Denmark and Augusta around 915 PM CDT.
Welter Recreation Area around 920 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
This storm has a history of producing tornadoes. Seek shelter now!
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
&&
LAT...LON 4057 9169 4058 9169 4059 9170 4068 9172
4076 9129 4075 9125 4064 9126 4063 9131
4061 9135 4055 9141
TIME...MOT...LOC 0206Z 265DEG 32KT 4063 9145
TORNADO...OBSERVED
MAX HAIL SIZE...2.00 IN
$$
Gunkel946
WWUS53 KDVN 110217
SVSDVN
Severe Weather Statement
National Weather Service Quad Cities IA/IL
917 PM CDT Tue Mar 10 2026
IAC111-110245-
/O.CON.KDVN.TO.W.0005.000000T0000Z-260311T0245Z/
Lee IA-
917 PM CDT Tue Mar 10 2026
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 945 PM CDT FOR
NORTHWESTERN LEE COUNTY...
At 916 PM CDT, a confirmed tornado was located over Donnellson,
moving east at 35 mph.
HAZARD...Damaging tornado and two inch hail.
SOURCE...Weather spotters confirmed tornado.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornado will be near...
Fort Madison, Augusta, and Welter Recreation Area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
This storm has a history of producing tornadoes. Seek shelter now!
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
&&
LAT...LON 4076 9129 4075 9125 4064 9126 4063 9131
4061 9135 4056 9140 4059 9159 4070 9161
TIME...MOT...LOC 0216Z 265DEG 32KT 4064 9133
TORNADO...OBSERVED
MAX HAIL SIZE...2.00 IN
$$
Gunkel019
WWUS53 KDVN 110227
SVSDVN
Severe Weather Statement
National Weather Service Quad Cities IA/IL
927 PM CDT Tue Mar 10 2026
IAC111-110245-
/O.CON.KDVN.TO.W.0005.000000T0000Z-260311T0245Z/
Lee IA-
927 PM CDT Tue Mar 10 2026
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 945 PM CDT FOR NORTH
CENTRAL LEE COUNTY...
At 926 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Pontoosuc, or 7 miles east of Fort Madison, moving
east at 35 mph.
HAZARD...Tornado and ping pong ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornadic thunderstorm will remain over mainly rural areas of
north central Lee County, including the following locations...
Augusta, Pollmiller Park, Sawyer, Fort Madison Municipal Arpt, and
Welter Recreation Area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
This storm has a history of producing tornadoes. Seek shelter now!
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
&&
LAT...LON 4076 9129 4075 9125 4064 9126 4063 9131
4061 9146 4072 9149
TIME...MOT...LOC 0226Z 265DEG 32KT 4065 9121
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
$$
GunkelWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this tornado warning went out at Mar 10, 6:47 PM CDT, 1 hour 54 minutes earlier. Its key messages:
- A heightened risk (levels 3/4 of 5) for severe storms from mid-afternoon through mid-evening, especially east and southeast of the Quad Cities. Large hail greater than golf ball size is the hazard that is most probable, and tornadoes will materialize with any sustained supercells near the front. Stay weather aware and plan ahead.
- A transition to a localized damaging wind and flash flood risk with any repeated rounds of storms should happen later this evening into early overnight, mainly on the IL side.
- Turning colder and more seasonable by late week and into the weekend, with additional precipitation chances, some of which could be snow.
Area forecast discussion, Mar 10, 6:47 PM CDT, 1 hour 54 minutes before
Area Forecast Discussion National Weather Service Quad Cities IA IL 647 PM CDT Tue Mar 10 2026 .KEY MESSAGES... - A heightened risk (levels 3/4 of 5) for severe storms from mid-afternoon through mid-evening, especially east and southeast of the Quad Cities. Large hail greater than golf ball size is the hazard that is most probable, and tornadoes will materialize with any sustained supercells near the front. Stay weather aware and plan ahead. - A transition to a localized damaging wind and flash flood risk with any repeated rounds of storms should happen later this evening into early overnight, mainly on the IL side. - Turning colder and more seasonable by late week and into the weekend, with additional precipitation chances, some of which could be snow. && .UPDATE... Issued at 1225 PM CDT Tue Mar 10 2026 Observational trends and honing of the forecast in space, time, and magnitude will be the rule this afternoon into evening. The warm front, which will be the focus for potential sustained, surface-based supercells, is pronounced and stretches from just south of the Quad Cities eastward almost exactly along I-80. This has a 15 to 20° gradient along it. This front is basically stationary in Illinois on satellite imagery. The gustier south winds, which are often something we look for right up to a front for good tornado potential, are still a little ways south (approaching Peoria and and Macomb). Also in northern Missouri and in spots in central Illinois are billow patchwork clouds, indicative of high values of helicity in the lowest part of the atmosphere (i.e. spin potential). These observational trends are concerning for tornadoes later today with sustained supercells that can ingest that moist, unstable air south of the front. In terms of significant tornadoes, this threat could be quite localized, and will depend on if supercell storms can stay latched on the front, or if the rain-cooled air each produces (RFD) is quite cold and shimmies the front a little south and individual updrafts cannot ingest that moist and unstable air for a long enough duration. That can happen if those gusty south winds are not right up to the front. Nonetheless, rotating storms are almost a given later today in/near this Moderate Risk, with large hail a noteworthy threat and a tornado threat with any supercells along the warm front or in that northern portion of the warm sector. Stay weather aware! && .SHORT TERM /THROUGH TONIGHT/... Issued at 154 PM CDT Tue Mar 10 2026 Satellite shows the frontal boundary well with it running just south of I-80 before turning and going into southeast Iowa. A secondary lake induced boundary is moving southwest out the Chicago metro area. Surface observations show an unstable boundary layer across Missouri into southern Illinois with observation sites showing gusts. Sustained winds are also 10-15 knots indicating respectable inflow for any developing storms. 18z DVN sounding has a very moist boundary layer but still a cap above it. Said cap is the key as HRRR trends are not consistent with storm initiation time. Thus through mid-afternoon the potential is there for isolated to low end scattered showers to develop along the front until the arrival of the weak low. That being said the HRRR has been very consistent in showing rapid storm development once the cap is overcome. Initial development would be discrete cells that rapidly grow upscale into multi-cellular lines. Data indicates rapid storm movement of 40-45 knots to the northeast with hail/winds being the primary severe risks. If storms turn more to the east, they will slow down to about 30 knots with a more sheared inflow and thus being a tornado/hail risk. The time frame between 4 and 10 PM still looks to be prime time for any severe storms. The area most at risk is along/south of I-80 and generally east of the Mississippi. All severe weather modes will be possible in this area. North of I-80 and generally west of the Mississippi the severe risk is much lower. Storms would be elevated with hail being the primary risk. An exception would be in far southeast Iowa and far northeast Missouri right along the Mississippi where surface based storms would be possible, indicating a hail/damaging wind as the primary risks but an isolated tornado cannot be ruled out. After 10 PM a brief break in storm and rain activity looks to occur before the next surge of moisture comes up from the south. A broad swath of rain with some embedded thunderstorms looks to develop after midnight generally east of a Dubuque, IA to Ottumwa, IA line and continue through sunrise Wednesday. && .LONG TERM /WEDNESDAY THROUGH TUESDAY/... Issued at 330 AM CDT Tue Mar 10 2026 Quick look at longer range. Wednesday...a blustery raw day with gusty northwest wind and a cold post-frontal rain regime, possibly mixing or changing over to wet snow acrs the northwestern CWA before exiting out of the area Wed evening. Mid CONUS steering pattern change to northwest flow will look to usher down a clipper into the GRT LKS, possibly bring rain and snow to the area Thu night. Daily up and down temp trends through the weekend, and will have to watch for phasing trends of a stronger clipper that could translate into a more significant storm system Sunday into Monday. && .AVIATION /00Z TAFS THROUGH 00Z THURSDAY/... Issued at 641 PM CDT Tue Mar 10 2026 Ongoing storms at 11.00Z TAF issuance have formed farther northwest than previously expected and therefore have included VCTS at KCID and KDBQ TAF sites. Otherwise, severe storms sitting between KBRL and KMLI, primarily moving east with low level winds, initially shifted north after initiation along the frontal boundary. Therefore, have included TSRA at KMLI while storms appear to be split around the 5SM and 10SM rings at TAF issuance. Eventually the frontal boundary shifts stronger storms east through the forecast area through the overnight. Subsequent RA/SN mix possible through Wednesday morning primarily for the northern half of the forecast area. && .CLIMATE... Issued at 330 AM CDT Tue Mar 10 2026 Record High Temperatures for March 10: KBRL: 76 in 1955 && .DVN WATCHES/WARNINGS/ADVISORIES... IA...None. IL...None. MO...None. && UPDATE...Friedlein SHORT TERM...08 LONG TERM...12 AVIATION...ARX/JAR CLIMATE...12
Hazardous weather outlook, Mar 10, 2:19 PM CDT, 6 hours 22 minutes before
Hazardous Weather Outlook National Weather Service Quad Cities IA IL 219 PM CDT Tue Mar 10 2026 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-111930- Buchanan-Delaware-Dubuque-Benton-Linn-Jones-Jackson-Iowa-Johnson- Cedar-Clinton-Muscatine-Scott-Keokuk-Washington-Louisa-Jefferson- Henry IA-Des Moines-Van Buren-Lee-Jo Daviess-Stephenson-Carroll- Whiteside-Rock Island-Henry IL-Bureau-Putnam-Mercer-Henderson- Warren-Hancock-McDonough-Scotland-Clark- 219 PM CDT Tue Mar 10 2026 This Hazardous Weather Outlook is for portions of north central Illinois...northwest Illinois...west central Illinois...east central Iowa...northeast Iowa...southeast Iowa and northeast Missouri. .DAY ONE...THIS AFTERNOON AND TONIGHT A moderate risk, or level 4 out of 5, continues for severe storms generally east of a line from Walnut, Illinois to Macomb, Illinois. An enhanced risk, or level 3 out of 5, continues as far west as a Sterling, Quad Cities to Fairfield, Iowa line. Supercell storms capable of producing golfball size hail or larger, damaging winds and a few tornadoes are possible. North and west of a Sterling, Quad Cities to Fairfield, Iowa line, elevated storms capable of producing hail will be possible. The most likely time frame for severe storms looks to from 4 to 10 PM. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY Dry and windy conditions may lead to elevated fire danger on Thursday and Friday. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed for portions of the Outlook area late this afternoon and evening.
In the hours before
Local storm report, Mar 10, 7:46 PM CDT, 55 minutes before
Preliminary Local Storm Report
National Weather Service Quad Cities IA IL
746 PM CDT Tue Mar 10 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0729 PM Hail West Branch 41.67N 91.35W
03/10/2026 M0.88 Inch Cedar IA Public
Via social media.
&&Local storm report, Mar 10, 8:06 PM CDT, 35 minutes before
Preliminary Local Storm Report
National Weather Service Quad Cities IA IL
806 PM CDT Tue Mar 10 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0715 PM Hail 2 NNE Stone City 42.14N 91.33W
03/10/2026 M0.88 Inch Jones IA Trained Spotter
Delayed report via social media.
&&Local storm report, Mar 10, 8:16 PM CDT, 25 minutes before
Preliminary Local Storm Report
National Weather Service Quad Cities IA IL
816 PM CDT Tue Mar 10 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0810 PM Hail Warren 42.49N 89.99W
03/10/2026 M0.88 Inch Jo Daviess IL Trained Spotter
lots of nickel hail.
&&
DCLocal storm report, Mar 10, 8:17 PM CDT, 24 minutes before
Preliminary Local Storm Report
National Weather Service Quad Cities IA IL
817 PM CDT Tue Mar 10 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0803 PM Hail 1 NNE Centralia 42.49N 90.83W
03/10/2026 M1.00 Inch Dubuque IA Trained Spotter
lots of nickel to quarter.
&&
DCLocal storm report, Mar 10, 8:19 PM CDT, 22 minutes before
Preliminary Local Storm Report
National Weather Service Quad Cities IA IL
819 PM CDT Tue Mar 10 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0819 PM Hail 3 ESE Eleroy 42.31N 89.72W
03/10/2026 E0.25 Inch Stephenson IL Trained Spotter
10 minutes of pea size hail.
&&
DCLocal storm report, Mar 10, 8:41 PM CDT, 0 minutes before
Preliminary Local Storm Report
National Weather Service Quad Cities IA IL
841 PM CDT Tue Mar 10 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0822 PM Hail 1 S Mc Nabb 41.16N 89.21W
03/10/2026 E1.00 Inch Putnam IL Public
&&
AEThe office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 10, 7:18 PM CDT | Severe Thunderstorm Warning | DVN | Dubuque, Jackson | 42 min |
| Mar 10, 7:23 PM CDT | Severe Thunderstorm Warning | DVN | Louisa | 52 min |
| Mar 10, 7:26 PM CDT | Severe Thunderstorm Warning | DVN | Delaware, Dubuque, Jackson, Jones, Linn | 39 min |
| Mar 10, 7:43 PM CDT | Severe Thunderstorm Warning | DVN | Cedar, Clinton, Scott | 33 min |
| Mar 10, 7:49 PM CDT | Severe Thunderstorm Warning | DVN | Louisa | 56 min |
| Mar 10, 7:55 PM CDT | Severe Thunderstorm Warning | DVN | Van Buren | 65 min |
| Mar 10, 7:55 PM CDT | Severe Thunderstorm Warning | DVN | Delaware, Dubuque, Jones | 32 min |
| Mar 10, 8:02 PM CDT | Tornado Warning | DVN | Van Buren | 43 min |
| Mar 10, 8:20 PM CDT | Severe Thunderstorm Warning | DVN | Clinton, Jackson | 27 min |
| Mar 10, 8:59 PM CDT | Severe Thunderstorm Warning | DVN | Clinton, Scott | 46 min |
| Mar 10, 9:36 PM CDT | Severe Thunderstorm Warning | DVN | Des Moines, Lee | 30 min |
| Mar 11, 12:53 PM CDT | High Wind Watch | DVN | Benton, Buchanan, Delaware, Dubuque, Linn | 14 hr |
Nearby
Tornado Warnings in Iowa, 2026Tornado Warnings in Missouri, 2026Every tornado warning in 2026Tornadoes in 2026
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.